# SDR CA120502014

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: RFS151
- Condition: Damaged
- Location: Mlg
- Part time: 800 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING ROUTINE FLIGHT, THE CREW WAS PUSHING THE ACFT INTO THE HANGAR AND NOTICED THE NR 3 TIRE WAS SKIDDED AND SUBSEQUENTLY FLAT.  WHEN MAINTENANCE WENT TO CHANGE THE TIRE THEY NOTICED THAT THE BRAKE DISC HAD ACTUALLY BROKEN INTO 4 PIECES JAMMED UP AGAINST THE CALIPER AND CAUSED SUBSTANTIAL DAMAGE TO THE CALIPER ITSELF. FURTHER INSPECTION OF THE DISK REVEALED THAT THE DISK HAD SEVERAL CRACKS IN IT STARTING FROM EVERY EXPANSION HOLE AND CONTINUING THROUGH THE DISK (I HAVE SEEN MANY CRACK IN DISKS BEFORE BUT NOT TO THIS EXTENT. THE NR 3 CALIPER AND WHEEL ASSY WERE REPLACED AND A BRAKE JOB WAS CARRIED OUT ON THE REST OF THE ACFT PRIOR TO RELEASING IT BACK TO SERVICE.  SUB STANDARD PARTS ARE THE ROOT CAUSE OF THIS OCCURRENCE.
